# SDR AALA201703079021

- Difficulty date: March 6, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 48,192 hours, 27,526 cycles
- Engine: Cfmint CFM565B4
- Engine time: 23,540 hours, 10,727 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Part time: 23,540 hours, 10,727 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE STALL ECAM MESSAGE AT INITIAL CLIMB LEVEL OFF AT 32,000 FT.   MESSAGE APPEARED THREE TIMES WITH ENGINE BANGS.  PAX REPORTED SEEING FLASH.  RECOVERED BACK TO NORMAL OPS. REMOVED AND REPLACED THE ENGINE.  AIRCRAFT GROUNDED.
